Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Measures satisfying a refined doubling condition and absolute continuity


Author: Alf Jonsson
Journal: Proc. Amer. Math. Soc. 123 (1995), 2441-2446
MSC: Primary 28A15
MathSciNet review: 1283554
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that for certain subsets $ F \subset {\mathbb{R}^n}$, two measures with support F satisfying a refined doubling condition are necessarily mutually absolutely continuous. This is contrary to the situation with measures satisfying the usual doubling condition, in which case no such result is available.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28A15

Retrieve articles in all journals with MSC: 28A15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1283554-3
PII: S 0002-9939(1995)1283554-3
Article copyright: © Copyright 1995 American Mathematical Society